Toes are curling up and cramping, it’s so painful, is that some delayed reaction to using meth? Or a withdrawal symptom? I do not remember having this before and this isn’t my first go round with that shit…
I don’t know about meth…but when I was drinking and a recovering alcoholic my toes would do that when I was having a withdrawal. My entire body would tense up and I’d have zero control.
Wow, i remember that, im glad I’m not withdrawing from alcohol as well (this time).
Ty for your post I feel pretty alone
You say this time I love that you added that! Why? Because it means you overcame before! And You can do it again! Wish I could give you a BIG hug and tell you that you can do it!
Sounds more like symptoms of dehydration, or potassium deficiency…I am not a doctor, just a personal trainer😂, so don’t hold me to that…but try drinking some Gatorade, let me know if it helps at all! Goodluck, and god bless
Hi there, from what I have heard there isn’t legitimate “withdrawal” from methamphetamine; however, there is what most would refer to as a “come down.” Some people just sleep it off and wake up feeling ill but I’m not sure what else is associated with that. Just be grateful it’s not alcohol or heroin. I’m a heroin addict (44 days clean!) so withdrawal was no joke. But just remember you can get through this and NEVER have to go through it again. Make sure to stay hydrated, eat what you can, and try to rest. If you have vitamins take some but make sure not to on an empty stomach. Take a hot bath or shower. These things got me through my lengthy withdrawal they are godsends.